Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Conner-Floyd map for formal $ A$-modules


Author: Keith Johnson
Journal: Trans. Amer. Math. Soc. 302 (1987), 319-332
MSC: Primary 55T25; Secondary 14L05, 55N22
MathSciNet review: 887512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the Conner-Floyd map from complex cobordism to complex $ K$-theory is constructed for formal $ A$-modules when $ A$ is the ring of algebraic integers in a number field or its $ p$-adic completion. This map is employed to study the Adams-Novikov spectral sequence for formal $ A$-modules and to confirm a conjecture of D. Ravenel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55T25, 14L05, 55N22

Retrieve articles in all journals with MSC: 55T25, 14L05, 55N22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0887512-X
PII: S 0002-9947(1987)0887512-X
Article copyright: © Copyright 1987 American Mathematical Society